MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD FLOW CONTROLLER EXTENSION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD FLOW CONTROLLER EXTENSION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET
Model Number MFS141
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxguard flow controller extension set with needleless y-site(s) clogged.The following information was provided by the initial reporter: failure: flow issue ¿ occlusion.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Address information was not able to be obtained, therefore, nj was used as a place holder.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval? yes.D10: returned to manufacturer on: 10-mar-2023.H6: investigation summary: two samples of mfs141 and one concomitant sample of 72213n were received for quality investigation.The customer complaint of flow issues - fluid blockage was verified by inspection.The sample 72213n was primed and examined for any damage or flow issues.There were no issues with the 72213n submitted.The 72213n was then connected to the first sample of the mfs141 valve, and it did not allow for fluid flow through the assembly.The first sample of mfs141 was then removed and the second sample was connected to the 72213n set.The second sample of mfs141 did not allow fluid flow through the assembly as well.There were no other issues of leakage or air in line.A device history record review for model mfs141, lot number: 22039077 was performed.A quality notifications was issued for the failure mode reported by the customer for the production build of this set.The root cause for the issue is the failure of the flow control valve assembly to allow fluid flow.

Brand Name
BD MAXGUARD FLOW CONTROLLER EXTENSION SET WITH NEEDLELESS Y-SITE(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16483444
Report Number9616066-2023-00328
Device Sequence Number5263036
Product Code FPA
UDI-Device Identifier10885403236471
UDI-Public(01)10885403236471
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMFS141
Device Catalogue NumberMFS141
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date03/04/2023
Supplement Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown